# SDR 96FDEA01581

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION NOSE GEAR REMAINED UNSAFE, GEAR WAS RECYCLED AND NO DOOR LIGHT FOR NOSE GEAR WAS NOTICED ON RETRACTION.  GEAR WAS EXTENDED AGAIN WITH SAFE INDICATION ALL GEARS.  GREASED, JACKED AND VISUALLY INSPECTED.  OPERATED NOSE LANDING GEAR PER MAINTENANCE MANUAL 32-33-0, GEAR OPERATIONAL CHECKS NORMAL.
